American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37D25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Juan Wang and Yongluo Cao. The Hausdorff dimension estimation for an ergodic hyperbolic measure of $C^1$-diffeomorphism. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Yunhua Zhou. Non-zero Lyapunov exponents for some conservative partially hyperbolic systems. Proc. Amer. Math. Soc. 143 (2015) 3147-3153.
Abstract, references, and article information   
View Article: PDF

[3] Chao Liang, Gang Liao and Wenxiang Sun. A note on approximation properties of the Oseledets splitting. Proc. Amer. Math. Soc. 142 (2014) 3825-3838.
Abstract, references, and article information   
View Article: PDF

[4] G. Ponce and A. Tahzibi. Central Lyapunov exponent of partially hyperbolic diffeomorphisms of $\mathbb T^{3}$. Proc. Amer. Math. Soc. 142 (2014) 3193-3205.
Abstract, references, and article information   
View Article: PDF

[5] José F. Alves and Daniel Schnellmann. Ergodic properties of Viana-like maps with singularities in the base dynamics. Proc. Amer. Math. Soc. 141 (2013) 3943-3955.
Abstract, references, and article information   
View Article: PDF

[6] Stefano Luzzatto and Fernando J. Sánchez-Salas. Uniform hyperbolic approximations of measures with non-zero Lyapunov exponents. Proc. Amer. Math. Soc. 141 (2013) 3157-3169.
Abstract, references, and article information   
View Article: PDF

[7] Luchezar Stoyanov. Regular decay of ball diameters and spectra of Ruelle operators for contact Anosov flows. Proc. Amer. Math. Soc. 140 (2012) 3463-3478.
Abstract, references, and article information   
View Article: PDF

[8] Raúl Ures. Intrinsic ergodicity of partially hyperbolic diffeomorphisms with a hyperbolic linear part. Proc. Amer. Math. Soc. 140 (2012) 1973-1985.
Abstract, references, and article information   
View Article: PDF

[9] Wen Huang and Yingfei Yi. On Lyapunov exponents of continuous Schrödinger cocycles over irrational rotations. Proc. Amer. Math. Soc. 140 (2012) 1957-1962.
Abstract, references, and article information   
View Article: PDF

[10] Krerley Oliveira. Every expanding measure has the nonuniform specification property. Proc. Amer. Math. Soc. 140 (2012) 1309-1320. MR 2869114.
Abstract, references, and article information   
View Article: PDF

[11] D. Carrasco-Olivera, C. A. Morales and B. San Martín. One-dimensional contracting singular horseshoe. Proc. Amer. Math. Soc. 138 (2010) 4009-4023. MR 2679622.
Abstract, references, and article information   
View Article: PDF

[12] Alexander Arbieto. Sectional Lyapunov exponents. Proc. Amer. Math. Soc. 138 (2010) 3171-3178. MR 2653942.
Abstract, references, and article information   
View Article: PDF

[13] Ian Melbourne. Large and moderate deviations for slowly mixing dynamical systems. Proc. Amer. Math. Soc. 137 (2009) 1735-1741. MR 2470832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Viviane Baladi and Daniel Smania. Analyticity of the SRB measure for holomorphic families of quadratic-like Collet-Eckmann maps. Proc. Amer. Math. Soc. 137 (2009) 1431-1437. MR 2465669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Flavio Abdenur, Christian Bonatti and Sylvain Crovisier. Global dominated splittings and the $C^1$ Newhouse phenomenon. Proc. Amer. Math. Soc. 134 (2006) 2229-2237. MR 2213695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Sébastien Gouëzel. Regularity of coboundaries for nonuniformly expanding Markov maps. Proc. Amer. Math. Soc. 134 (2006) 391-401. MR 2176007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1